# SDR RAIA00605007

- Difficulty date: May 3, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 13,316 hours, 12,556 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX - SAT EMERGENCY LIGHT STRIP AFT, INOP.  RE-SECURED LIGHTING STRIP WIRING.
